# SDR SWAA2018021419650

- Difficulty date: January 1, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A83718
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER FORWARD CORNER CRACKED AT BS 294.3, RBL 53.  REPAIRED  IAW EA.
